# SDR SWAA2022012683317

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 221GF FWD O/B CORNER TAB IS BROKEN OFF. / REPAIRED FWD FLOOR BOARD 221GF WITH FWD O/B CORNER TAB BROKEN OFF IAW SRM 53-00-50-2R-6. 92420U 01JUN17
